# SDR DXTA2025010601834

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N181QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70154
- Aircraft time: 1,075 hours, 321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340020
- Part serial: 012640
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ZONE 1& ZONE 2 ON LEFT SIDE EMERGENCY FLOOR LIGHTING INOP CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT POWER SUPPLIES. OPS CHECK GOOD. IAW GL-7500 AMM BD700-AJ33- / 53-09-00, GL-7500 AMM BD700-A-J33-53-11-00, AND GL-7500 AMM BD700-A-J33-53-05-00AAA-320A-A.
